MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c501 module serial number was (b)(6).The field service engineer checked the analyzer and was unable to determine a root cause.He inspected the rinse levels and probe wash levels, observed and adjusted the gear pump pressure during operation.Precision testing was performed and was acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable glucose hk gen.3 results from the cobas 6000 c501 module.The initial result was 14 mg/dl.Medication was provided to raise the patient¿s glucose by an estimated 100 points.The repeat result was 470 mg/dl.A new sample was drawn from the patient approximately 30 minutes later, and the result was 581 mg/dl.The results of 470 mg/dl and 581 mg/dl were believed to be correct as they were consistent with the patient¿s health and history of high glucose results.
 
Additional Manufacturer Narrative
As qc recovery was acceptable, there was no indication of a performance issue with the reagent or the instrument.The investigation was unable to determine a specific root cause.There was no product problem identified.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22087080
Report Number1823260-2025-01603
Device Sequence Number15190514
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04404483190
Device Lot Number803139
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown